# SDR UALA2009123104066

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 51,614 hours, 7,571 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, FLIGHT DIVERTED.  RT EQUIP COOLING SUPPLY FAN IS DEFECTIVE. CONFIRMED FAN BEARING ASSY FAILURE CAUSE OF FAULT AND RESULTANT ELECTRICAL ODOR.  REPLACED RT EQUIP COOLING SUPPLY FAN ASSY.  ALL OPS NORMAL.
